Publications


2018   2017   2016   2015   2014   2013   2012   2011   2010   2009   2008   2007   2006   2005   2004   2003   2002   2001   2000   1999   1998   1997   1995   1994   1993   1992   




2018


Lanconelli A., Pascucci A.,
Nash estimates and upper bounds for non-homogeneous Kolmogorov equations
To appear in Potential Anal., 2018

Leung T., Lorig M., Pascucci A.,
Leveraged ETF implied volatilities from ETF dynamics
To appear in Math. Finance, 2018

Borovykh A., Oosterlee C.W., Pascucci A.,
Efficient XVA computation under local Levy models
To appear in SIAM Journal on Financial Mathematics, 2018

Di Francesco M., Diop S., Pascucci A.,
CDS calibration under an extended JDCEV model
Preprint, 2018

Borovykh A., Pascucci A., La Rovere S.,
A mean-field model of interbank lending with self-exciting shocks
Preprint, 2018

Cibelli G., Polidoro S.,
Harnack inequalities and Bounds for Densities of Stochastic Processes
Preprint arXiv, 2018

Lanconelli A., Pascucci A., Polidoro S.,
Gaussian lower bounds for non-homogeneous Kolmogorov equations with measurable coefficients
Preprint, 2018


top


2017


Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic expansions for averaged diffusion processes
Stochastic Process. Appl., Vol.127 (8) pp.2560-2585, 2017

Lorig M., Pagliarani S., Pascucci A.,
Explicit implied volatilities for multifactor local-stochastic volatility models
Math. Finance, Vol. 27 (3) pp.926-960, 2017

Pagliarani S., Pascucci A.,
The exact Taylor Formula of the Implied Volatility
Finance Stoch., Vol. 21 (3) pp.661-718, 2017

Borovykh A., Oosterlee C.W., Pascucci A.,
Pricing Bermudan options under local Levy models with default
J. Math. Anal. Appl. Volume 450, Issue 2, Pages 929-953, 2017

Mazzon A., Pascucci A.,
The forward smile in local-stochastic volatility models
J. Comput. Finance Vol.20 n.3, pp.1-29 , 2017


top


2016


Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic Taylor formula for Kolmogorov-type homogeneous groups
J. Math. Anal. Appl. Vol.435-2 , pp.1054-1087, 2016

Nystrom K., Polidoro S.,
Kolmogorov-Fokker-Planck equations: comparison principles near Lipschitz type boundaries
J. Math. Pures Appl. 106, pp. 155-202, 2016

Da Pelo P., Lanconelli A., Stan A. I.,
An extension of the Beckner's type Poincare' inequality to convolution measures on abstract Wiener spaces
Preprint, 2016

Da Pelo P., Lanconelli A., Stan A. I.,
A sharp interpolation between the Holder and Gaussian Young inequalities
Preprint, 2016

Lanconelli A.,
A new approach to Poincare'-type inequalities on the Wiener space
Preprint, 2016

Lanconelli A.,
Prohorov-type local limit theorems on abstract Wiener spaces
Preprint arXiv, 2016

Cibelli G., Polidoro S., Rossi F.,
Sharp Estimates for Geman-Yor Processes and applications to Arithmetic Average Asian options
Preprint arXiv, 2016

Lanconelli A., Stan A. I.,
A note on a local limit theorem for Wiener space valued random variables
Preprint, 2016


top


2015


Lorig M., Pagliarani S., Pascucci A.,
Analytical expansions for parabolic equations
SIAM J. Appl. Math., Vol.75 n.2 pp.468-491, 2015

Kogoj A.E., Pinchover Y., Polidoro S.,
On Liouville-type theorems and the uniqueness of the positive Cauchy problem for a class of hypoelliptic operators
Preprint, 2015

Kogoj A.E., Polidoro S.,
Harnack inequality for hypoelliptic second order partial differential operators
Preprint, 2015

Cinti C., Menozzi S., Polidoro S.,
Two-sided bounds for degenerate processes with densities supported in subsets of R^N
Potential Analysis, Vol. 42,1, pp. 39-98, 2015

Lorig M., Pagliarani S., Pascucci A.,
Pricing Approximations and Error Estimates for Local Levy-Type Models with Default
Comput. Math. Appl. Vol.69 pp.1189-1219, 2015

Lorig M., Pagliarani S., Pascucci A.,
Asymptotics for d-Dimensional Levy-Type Processes
Springer Proc. Math. Stat. 110, pp. 321-343, 2015

Lorig M., Pagliarani S., Pascucci A.,
A family of density expansions for Levy-type processes with default
Annals of Applied Probability, Vol.25 n.1, pp.235-267, 2015

Capponi A., Figueroa-Lopez J. E., Pascucci A.,
Dynamic credit investment in partially observed markets
Finance Stoch., vol. 19 pp.891-939, 2015

Citti G., Manfredini M., Morbidelli D., Polidoro S., Uguzzoni F.,
Geometric Methods in PDEs
Springer INdAM Series, 2015

Bonfiglioli A., Citti G., Cupini G., Manfredini M., Montanari A., Morbidelli D., Pascucci A., Polidoro S., Uguzzoni F.,
The role of fundamental solution in Potential and Regularity Theory for subelliptic PDE
Geometric Methods in PDEs, Springer INdAM Series, Vol. 13, pp. 341-373, 2015


top


2014


Lorig M., Pagliarani S., Pascucci A.,
A Taylor series approach to pricing and implied volatility for local–stochastic volatility models
Risk, Vol. 17, No 2., pp. 3-19, 2014

Pagliarani S., Pascucci A.,
Asymptotic expansions for degenerate parabolic equations
C. R. Math. Acad. Sci. Paris, Vol.352 n.12, pp.1011-1016, 2014


top


2013


Cinti C., Nystrom K., Polidoro S.,
A Carleson-type estimate in Lipschitz type domains for non-negative solutions to Kolmogorov operators
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XII, 439-465, 2013

Pagliarani S., Pascucci A., Riga C.,
Adjoint expansions in local Levy models
SIAM J. Financial Math. 4(1), pp.265-296, 2013

Foschi P., Pagliarani S., Pascucci A.,
Black-Scholes formulae for Asian options in local volatility models
J. Comput. Appl. Math., 237, pp. 442-459, 2013

Pagliarani S., Pascucci A.,
Local stochastic volatility with jumps: analytical approximations
Int. J. Theor. Appl. Finance, 16 (8) (2013) 1350050 (35 pages) DOI: 10.1142/S0219024913500507, 2013

Calvo-Garrido M.C., Pascucci A., Vazquez C.,
Mathematical analysis and numerical methods for pricing pension plans allowing early retirement
SIAM J. Appl. Math., Vol. 73, No. 5, pp. 1747-1767, 2013

Pascucci A., M. Suarez-Taboada, C. Vazquez,
Mathematical analysis and numerical methods for a PDE model of a stock loan pricing problem
J. Math. Anal. Appl. 403, pp.38-53, 2013


top


2012


Cinti C., Nystrom K., Polidoro S.,
A boundary estimate for non-negative solutions to Kolmogorov operators in non-divergence form
Annali di Matematica Pura ed Applicata, Vol. 191(1), pp. 1-23, 2012

Pagliarani S., Pascucci A.,
Analytical approximation of the transition density in a local volatility model
Cent. Eur. J. Math., Vol. 10(1), pp. 250-270, 2012

Di Francesco M.,
A General Gaussian Interest Rate Model Consistent with the Current Term Structure
ISRN Probability and Statistics, Volume 2012, Article ID 673607, 2012

Pascucci A., Runggaldier W.J.,
Financial Mathematics - Theory and Problems for Multi-period Models
Springer Unitext, 2012


top


2011


Pascucci A., M. Suarez-Taboada, C. Vazquez,
Mathematical analysis and numerical methods for a PDE model governing a rachet-cap pricing in the Libor Market Model
Math. Models Methods Appl. Sci. (M3AS) 7(21), 2011

Pascucci A.,
PDE and Martingale Methods in Option Pricing
Bocconi&Springer Series, 2011


top


2010


Cinti C., Nystrom K., Polidoro S.,
A note on Harnack inequalities and propagation set for a class of hypoelliptic operators
Potential Anal. Vol. 33 pp. 341–354, 2010

Foschi P., Pascucci A., Corielli F.,
Parametrix approximation of diffusion transition densities
SIAM J. Financial Math., vol.1 pp.833-867, 2010

Nystrom K., Pascucci A., Polidoro S.,
Regularity near the Initial State in the Obstacle Problem for a class of Hypoelliptic Ultraparabolic Operators
J. Differential Equations, 249 pp.2044-2060, 2010

Frentz M., Nystrom K., Pascucci A., Polidoro S.,
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
Math. Ann., Vol. 347, n.4 pp.805-838, 2010


top


2009


Cinti C., Polidoro S.,
Bounds on short cylinders and uniqueness results for degenerate Kolmogorov equation
J. Math. Anal. Appl., Vol. 359, pp. 135-145, 2009

Foschi P., Pascucci A.,
Calibration of a path-dependent volatility model: empirical tests
Comput. Statist. Data Anal., Volume 53, pp.2219-2235, 2009

Carciola A., Pascucci A., Polidoro S.,
Harnack inequality and no-arbitrage bounds for self-financing portfolios
Bol. Soc. Esp. Mat. Apl. n.49 pp.19-31, 2009

Monti L., Pascucci A.,
Obstacle problem for Arithmetic Asian options
C. R. Acad. Sci. Paris, Ser. I, Vol. 347, pp. 1443-1446, 2009

Pascucci A.,
A short course on American options
Notes of the lectures given at the Universities of Daejeon (South Korea) and La Coruna (Spain), 2009

Pascucci A., Runggaldier W.J.,
Finanza Matematica - Teoria e problemi per modelli multiperiodali
Springer Unitext, 2009


top


2008


Polidoro S., Ragusa M.A.,
Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term
Rev. Mat. Iberoamericana, vol. 24 no. 3, pp. 1011-1046, 2008

Di Francesco M., Pascucci A., Polidoro S.,
The obstacle problem for a class of hypoelliptic ultraparabolic equations
Proc. R. Soc. Lond. A, 464, pp.155-176, 2008

Pascucci A.,
Free boundary and optimal stopping problems for American Asian options
Finance Stoch., Volume XII issue 1, pp. 21-41, 2008

Cinti C., Pascucci A., Polidoro S.,
Pointwise estimates for solutions to a class of non-homogeneous Kolmogorov equations
Math. Ann., Volume 340, n.2, pp.237-264, 2008

Cinti C., Polidoro S.,
Pointwise local estimates and Gaussian upper bounds for a class of uniformly subelliptic ultraparabolic operators
J. Math. Anal. Appl. Vol. 338, pp. 946-969, 2008

Pascucci A.,
Calcolo Stocastico per la Finanza
Springer Unitext, 2008


top


2007


Foschi P.,
On the estimation of regressions and seemingly unrelated regressions with error component disturbances
Munich Personal RePEc Archive (nr. 1424), 2007

Di Francesco M., Pascucci A.,
A continuous dependence result for ultra-parabolic equations in option pricing
J. Math. Anal. Appl., vol. 336, pp. 1026-1041, 2007

Foschi P., Pascucci A.,
Kolmogorov equations arising in finance: direct and inverse problems
Lecture Notes of Seminario Interdisciplinare di Matematica, Universita' degli Studi della Basilicata, VI, pp.145-156, 2007

Foschi P., Pascucci A.,
Path dependent volatility
Decis. Econ. Finance, Vol.31 n.1, pp.1-20, 2007

Boscain U., Polidoro S.,
Gaussian estimates for hypoelliptic operators via optimal control
Rend. Lincei Mat. Appl. Vol. 18, pp.343-349, 2007


top


2006


Pascucci A., Polidoro S.,
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
Trans. Amer. Math. Soc., Vol. 358 n.11, 4873-4893, 2006

Di Francesco M., Foschi P., Pascucci A.,
Analysis of an uncertain volatility model
J. Appl. Math. Decis. Sci., vol. 2006, Article ID 15609, 17 pages, 2006

Polidoro S., Di Francesco M.,
Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov type operators in non-divergence form
Advances in Differential Equations, Vol. 11-11, pp. 1261-1320, 2006


top


2005


Di Francesco M., Pascucci A.,
On a class of degenerate parabolic equations of Kolmogorov type
AMRX Appl. Math. Res. Express 3, 77-116, 2005

Pascucci A.,
Kolmogorov Equations in Physics and in Finance
Progress in Nonlinear Differential Equations and Their Applications (Birkhauser), Vol. 63, pp.313-324, 2005

Polidoro S.,
Harnack Inequalities and Gaussian Estimantes for a Class of Hypoelliptic Operators
Progress in Nonlinear Differential Equations and Their Applications (Birkhauser), Vol. 63, pp.365-374, 2005

Nibbi R., Polidoro S.,
Exponential decay for Maxwell equations with a boundary memory condition
J. Math. Anal. Appl. 302,1 30-55, 2005


top


2004


Pascucci A., Polidoro S.,
The Moser's iterative method for a class of ultraparabolic equations
Commun. Contemp. Math. Vol.6 n.3, pp.395-417, 2004

Pascucci A., Polidoro S.,
On the Harnack inequality for a class of hypoelliptic evolution equations
Trans. Amer. Math. Soc. Vol. 356, pp.4383-4394, 2004

Di Francesco M., Pascucci A.,
On the complete model with stochastic volatility by Hobson and Rogers
Proc. R. Soc. Lond. A Vol. 460, pp.3327-3338, 2004


top


2003


Foschi P., Kontoghiorghes E. J.,
Estimation of VAR(p) models: computational aspects
Computational Economics, 21(1):3-22, 2003

Pascucci A., Polidoro S.,
On the Cauchy problem for a non linear Kolmogorov equation
SIAM J. Math. Anal. Vol.35 n.3, pp.579-595, 2003

Manfredini M., Pascucci A.,
A priori estimates for quasilinear degenerate parabolic equations
Proc. Amer. Math. Soc. Vol.131, pp.1115-1120, 2003

Pascucci A.,
Hölder regularity for a Kolmogorov equation
Trans. Amer. Math. Soc. Vol.355, pp.901-924, 2003

Pascucci A., Polidoro S.,
A Gaussian upper bound for the fundamental solutions of a class of ultraparabolic equations
J. Math. Anal. Appl. Vol.282 n.1, pp.396-409, 2003

Polidoro S.,
A Nonlinear PDE in Mathematical Finance
Numerical Mathematics and Advanced Applications - Proceedings of ENUMATH 2001, the 4th European Conference on Numerical Mathematics and Advanced Applications, Ischia, July 2001, F. Brezzi, A. Buffa, S. Corsaro, A. Murli Eds., Springer 429-433, 2003

Foschi P., Kontoghiorghes E. J.,
Estimating seemingly unrelated regression models with vector autoregressive disturbances
Journal of Economic Dynamics and Control, 2003

Belsley D.A., Foschi P., Kontoghiorghes E. J.,
A comparative study of algorithms for solving seemingly unrelated regressions models
Computational Statistic & Data Analysis, 2003


top


2002


Pascucci A.,
On a convection-diffusion equation with partial diffusivity
Elliptic and parabolic problems (Rolduc/Gaeta, 2001), World Sci. Publishing, River Edge, NJ, pp.204-214, 2002

Pascucci A., Polidoro S., Lanconelli E.,
Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance
"Nonlinear Problems in Mathematical Physics and Related Topics Vol. II In Honor of Professor O.A. Ladyzhenskaya" International Mathematical Series, Kluwer Ed. pp.243-265, 2002

Antonelli F., Pascucci A.,
On the viscosity solutions of a stochastic differential utility problem
J. Differential Equations Vol.186 n.1, pp.69-87, 2002

Fabrizio M., Polidoro S.,
Asymptotic decay for some differential system with fading memory
Applicable Analysis, 81, 1245-1264, 2002

Polidoro S., Ragusa M. A.,
A Green function and regularity results for an ultraparabolic equation with a singular potential
Advances in Differential Equations, 7-11, 1281-1314, 2002

Polidoro S.,
Counterexample to the exponential decay for systems with memory
Mathematical Models and Methods for smart materials: Series of Advances in Mathematics for applied Sciences, M. Fabrizio, B. Lazzari, A. Morro Editors, World Scientific 62, 265-272, 2002

Foschi P., Kontoghiorghes E. J.,
Estimating SUR models with orthogonal regressors: computational aspects
Linear Algebra and its Applications, 2002

Foschi P., Kontoghiorghes E. J.,
Solution of seemingly unrelated regression models with unequal size of observations
Computational Statistics & Data Analysis, 41(1):211-229, 2002

Foschi P., Garin L., Kontoghiorghes E. J.,
Numerical and computational methods for solving sur models
In E.J. Kontoghiorghes, B. Rustem and S.Siokos editors, Computational Methods in Decision-Making, Economics and Finance, Applied Optimization. Kluwer Academic Publishers, 2002

Foschi P., Kontoghiorghes E. J.,
Numerical estimation of seemingly unrelated regression models
In E.J. Kontoghiorghes, editor, Handbook of Parallel Computing and Statistics, Statistics: Textbooks and Monograph Series. Marcel Dekker Inc., 2002


top


2001


Citti G., Pascucci A., Polidoro S.,
Regularity properties of viscosity solutions of a non-Hormander degenerate equation
J. Math. Pures Appl. Vol.80 n.9, pp.901-918, 2001

Citti G., Pascucci A., Polidoro S.,
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
Differential Integral Equations Vol.14 n.6, pp.701-738, 2001

Barucci E., Polidoro S., Vespri V.,
Some Results on Partial Differential Equations and Asian Options
Mathematical Models and Methods in Applied Sciences, 11-3, 475-497, 2001

Polidoro S., Ragusa M. A.,
Hölder regularity for solutions of an ultraparabolic equations in divergence form
Potential Anal., 14, 341-350, 2001

Polidoro S.,
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
Proceedings of the IIIrd World Congress of Nonlinear Analysis, Nonlinear Analysis: Series A Theory, Methods and Applications, 47/1, 491-502, 2001


top


2000


Foschi P., Kontoghiorghes E. J.,
Algorithms for solving SURE models
Lecture Notes in Computer Science, 1988:490-497. Springer Verlag, 2000


top


1999


Broyden C. G., Foschi P.,
Duality in conjugate gradient methods
Numerical Algorithms, 22(2):113-128, 1999

Pascucci A.,
Fujita type results for a class of degenerate parabolic operators
Adv. Differential Equations Vol.4 n.5, pp.755-766, 1999

Lanconelli E., Pascucci A.,
On the fundamental solution for hypoelliptic second order partial differential equations with non-negative characteristic form
Ricerche di Matematica Vol. VLVIII n.1, pp.345-357, 1999

Lanconelli E., Pascucci A.,
Superparabolic functions related to second order hypoelliptic operators
Potential Analysis Vol.11, pp.303-323, 1999


top


1998


Pascucci A.,
Semilinear equations on nilpotent Lie groups: global existence and blow-up of solutions
Le Matematiche Vol. LIII, Fasc. II, pp.345-357 (1998), 1998

Manfredini M., Polidoro S.,
Interior regularity for weak solutions of ultraparabolic equations in divergence form with discontinuous coefficients
Boll. Un. Mat. Ital. (8) 1-B (1998), 651-675, 1998

Polidoro S., Ragusa M. A.,
Sobolev-Morrey spaces related to an ultraparabolic equation
Manuscripta Math., 96 (1998), 371-392, 1998


top


1997


Polidoro S.,
A global lower bound for the fundamental solution of Kolmogorov-Fokker-Planck equations
Arch. Rational Mech. Anal., 137 (1997), 321-340, 1997


top


1995


Mogavero C., Polidoro S.,
A finite difference method for a boundary value problem related to the Kolmogorov equation
Calcolo, 32, 3-4 (1995), 193-205, 1995

Polidoro S.,
Uniqueness and representation theorems for solutions of Kolmogorov-Fokker-Planck equations
Rendiconti di Matematica, Serie VII, 15, 535-560, 1995


top


1994


Lanconelli E., Polidoro S.,
On a class of hypoelliptic evolution operators
Rend. Sem. Mat. Univ. Politec. Torino, 52,1 (1994), 29-63, 1994

Polidoro S.,
On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type
Le Matematiche, 49 (1994), 53-105, 1994


top


1993


Franchi B., Kutev N., Polidoro S.,
Nontrivial solutions for Monge-Ampère type operators in convex domains
Manuscripta Math., 79 (1993), 13-26, 1993


top


1992


Polidoro S.,
Bounded global solutions for a class of elliptic quasilinear equations
Atti Sem. Mat. Fis. Univ. Modena. 40 (1992), 63-82, 1992

Polidoro S.,
Existence of positive solutions of quasilinear elliptic equations through nonvariational methods
Ann. Univ. Ferrara Sez VII (N.S.) 37 (1992), 131-150, 1992


top